MAUDE Adverse Event Report: EXACTECH, INC. RETROVERSION HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. RETROVERSION HNDL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 301-03-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device broke.Surgeon impacted on retroversion handle while removing broach.No parts or pieces fell into the patients wound.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint investigations, the returned device, and the reported event, the broken retroversion handle reported in case-2022-00005606 was likely the result of the surgeon accidently impacting the retroversion handle while removing the broach, leading to ultimate failure of the retroversion handle.Section h11: *the following sections have corrected information: (h6) component code: 4721, rod/shaft.

Brand Name
RETROVERSION HNDL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14943981
Report Number1038671-2022-00761
Device Sequence Number12315759
Product Code LXH
UDI-Device Identifier10885862079626
UDI-Public10885862079626
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-03-10
Device Catalogue Number301-03-10
Device Lot Number51369001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown